Rate processes in condensed media: Basic equations
Benjamin Fain
Physica A: Statistical Mechanics and its Applications, 1980, vol. 101, issue 1, 67-88
Abstract:
A general theory of rate processes is developed. Starting from the first principles, the non-Markovian and Markovian type equations governing relaxation processes are derived. Under certain conditions (which are specified) these equations may be approximately reduced to master equations.
Date: 1980
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378437180901004
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:101:y:1980:i:1:p:67-88
DOI: 10.1016/0378-4371(80)90100-4
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().